Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2020, Volume 21, Issue 3, Pages 186–195 (Mi cheb934)  

On the asymptotic behavior of some sums involving the number of prime divisors function

M. E. Changa

Moscow State University of Geodesy and Cartography (Moscow)

Abstract: We consider sums of values of the composition of a real periodic arithmetic function and the number of prime divisors function over integers not exceeding a given bound. The prime divisors may be counted as with their multiplicity or without it, and we can restrict these divisors to the additional condition of belonging to some special set. This special set may be, for example, a sum of several arithmetic progressions with a given difference or imply an analog of prime number theorem with a power decrement in the remainder term. Moreover, instead of the number of prime divisors function we can consider an arbitrary real additive function that equals to one on primes. As an example of the periodic arithmetic function we can consider the Legendre symbol. In the paper we prove asymptotic formulae for such sums and investigate their behavior.
The proof uses the decomposition of the periodic arithmetic function into additive characters of the residue group, so the problem reduces to special trigonometric sums with the number of prime divisors function in the exponent. In order to establish asymptotic formulae for such sums we consider the corresponding Dirichlet series, accomplish its analytic continuation and make use of the Perron formula and complex integration method in specially adapted form.

Keywords: restrictions on prime divisors, number of prime divisors, trigonometric sum, complex integration method.

DOI: https://doi.org/10.22405/2226-8383-2018-21-3-186-195

Full text: PDF file (628 kB)

UDC: 511
Received: 10.07.2020
Accepted:22.10.2020

Citation: M. E. Changa, “On the asymptotic behavior of some sums involving the number of prime divisors function”, Chebyshevskii Sb., 21:3 (2020), 186–195

Citation in format AMSBIB
\Bibitem{Cha20}
\by M.~E.~Changa
\paper On the asymptotic behavior of some sums involving the number of prime divisors function
\jour Chebyshevskii Sb.
\yr 2020
\vol 21
\issue 3
\pages 186--195
\mathnet{http://mi.mathnet.ru/cheb934}
\crossref{https://doi.org/10.22405/2226-8383-2018-21-3-186-195}


Linking options:
  • http://mi.mathnet.ru/eng/cheb934
  • http://mi.mathnet.ru/eng/cheb/v21/i3/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022